| Model Number |
IPN048995 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/01/2021
Type of Reportable Event
Malfunction
Event or Problem Description
When receiving a complaint sample for a different event, in the same package, a broken double swivel connector was found.Request for additional information to the customer has been requested multiple times with no response.Unknown when the issue was first identified.No patient information provided.
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.From the pictures provided, it was confirmed the defect reported "broken/cracked - double swivel connector".However, it is necessary to receive the physical sample to perform a proper investigation, determine root cause & implement corrective actions.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
Additional Manufacturer Narrative
(b)(4).The customer returned one unit 5-16035 et tube, sher-i-bronch, ls, 35 fr for investigation.In addition to the et tube, the customer also returned two suction catheters in their original packaging, a stylet, y connector, and both swivel connectors.The et tube was visually examined with and without magnification.Visual examination of the returned device revealed that the sample appears used as there is biological material present on the swivel connectors.A hole in the white (tracheal) balloon cuff was clearly visible which would prevent the cuff from properly inflating.The bronchial swivel connector was broken on the 15mm side.The swivel connector is a component purchased from a supplier.A non-conformance was previously opened to further investigate this issue.Corrective actions were implemented under the non-conformance on 08jan2022 to prevent this issue from recurring.This sample was manufactured prior to the corrective actions.
Event or Problem Description